BibTeX record journals/jcm/LiuSD16

download as .bib file

@article{DBLP:journals/jcm/LiuSD16,
  author    = {Yang Liu and
               Yi Shen and
               Lei Ding},
  title     = {Minimize Congestion for Random-Walks in Networks via Local Adaptive
               Congestion Control},
  journal   = {{JCM}},
  volume    = {11},
  number    = {6},
  pages     = {579--585},
  year      = {2016},
  url       = {https://doi.org/10.12720/jcm.11.6.579-585},
  doi       = {10.12720/jcm.11.6.579-585},
  timestamp = {Fri, 22 Jun 2018 18:01:38 +0200},
  biburl    = {https://dblp.org/rec/journals/jcm/LiuSD16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics